# SDR AT0200047

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Sticking
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE GEAR DOOR REMAINED OPEN ON DEPARTURE/BURNED DOWN FUEL, RETURNED TO BASE.  FOUND NOSE GEAR DOOR MANUAL ACTUATOR STICKING, LUBED ACTUATOR AND MANUALLY OPERATION PERFORMED GOOD, AIRCRAFT GOOD TO CONTINUE IAW M/M 32-00 AND 12-90.
